Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    Royal is offline New Member
    Join Date
    Sep 2003
    Location
    Wales
    Posts
    13

    clomid and limp dick

    anyone know if clomid can give you problems with getting wood and supressing libido? My mate swears that taking clomid (2 tabs daily for 7 days and 1 tab for 7 days) has completely ruined his sex life. Does anyone else know of this happenning to them or anyone they know?

  2. #2
    Solrock's Avatar
    Solrock is offline Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    571
    I doubt it ruined his libido in a direct physiological way. It probably made him an emotional mess and he simply couldn't get it up because he was so emotional/upset/'feeling off'.

  3. #3
    M-JAY is offline New Member
    Join Date
    Feb 2004
    Posts
    48
    Keep in mind that clomid is a synthetic estrogen. When putting a synthetic estrogen (which also has a pretty long half life) into the body your test/estro levels will be out of whack (one of the reasons that your body looks to acheive homeostasis and produces natty test again!)......this is enough to give any man limp dick. Good news is, that a week or two (depending on his body & recovery ability) after clomid he should be sportin' again!

  4. #4
    Testify's Avatar
    Testify is offline Senior Member
    Join Date
    Jul 2003
    Location
    The Asshole Capitol
    Posts
    1,065
    His assumption is wrong. The reason you take Clomid is to speed recovery of natural Test production. It is most likely that he has simply not yet recovered. Tell him to give it some time.

  5. #5
    gino_slayer's Avatar
    gino_slayer is offline Associate Member
    Join Date
    Aug 2003
    Location
    Toronto, ON
    Posts
    250
    like Testify said, he probably still has a low test level in his body and is still recovering (with the help of Clomid). Personally I was an emotional mess after my first cycle cause i was having problems with my girlfriend, but i just finished a cycle and am about halfway done PCT and I feel completely fine.

  6. #6
    BigSexy50's Avatar
    BigSexy50 is offline Associate Member
    Join Date
    Aug 2003
    Location
    Massachusetts
    Posts
    249
    Yeah, sounds like his injectable test has cleared hins system, and his natural production is not yet back to normal levels. This is just one of the things that sucks about "coming off".

  7. #7
    Join Date
    Nov 2001
    Posts
    1,668
    clomid can suppress sex drive, it also can increase it. individual reaction depends on a variety of factors.

    btw- its a SERM
    selective estrogen receptor modulator

    individual receptor density and subtype allocation will affect how you respond to it. hence the wide variance in opinions on clomid

  8. #8
    MilitiaGuy's Avatar
    MilitiaGuy is offline Banned
    Join Date
    Jul 2002
    Location
    Middle-East Lebanon
    Posts
    4,328
    i am experiencing the same thing i still have 10 days to finish my pct i think the reason why he is feeling like this is he had high test level during the cycle and he felt an above normal sex drive now he is back to normal he feel like he lost some of the sex drive

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •